Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.3k Members
Avatar universal

bruising and warfarin

Hi i suffer from blood clots i suffered a PE, arterial clots and dvt all at the same time, i also clotted while on warfarin in hospital so the doctors want my inr higher than most between 2 and 3. My last inr results were 2.9 and i take 8mg of warfarin. Recently i have started bruising very badly and wen you feel around the larger bruises there is lumps behind the bruise's, the 1st bruise appeared weeks ago when i needed heparin injections at home the ball like lump appeared behind the injection site and although it does seem to be getting smaller its still there but bruising gone now i have bruises and lumps on my arm and tummy has anyone else experienced this. Thank you Caroline :-)
0 Responses
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.